It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: What is causing this dizziness? Somebody HELP!!

Re: What is causing this dizziness? Somebody HELP!!

[ Back to Messages ]

Message

Posted by Ro on October 22, 2000 at 01:37:28:

In Reply to: What is causing this dizziness? Somebody HELP!! posted by Tasha on October 19, 2000 at 11:14:40:

: My name is Tasha and I would appreciate any help anyone can give me. I keep on experiencing bouts of dizziness when I am at work, and throughout different times of the day. It is very annoying and I'm not sure what to do about it. I have had this ever since I came back from Tenerife 4 weeks ago and I can't think what may be causing it. I feel as though the floor is moving beneath me and it is worse at night when I get out of bed to go to the toilet. Sometimes it almost feels if I am drunk! Other times I don't seem to notice it. Could this be because of my ears? I have been to the doctor and he said that I have fluid behind the ears. He gave me some antibiotics, but they don't seem to have worked. I also have very bad eyesight which I am getting sorted on Monday, could this have anything to do with it? I would like to hear from anyone who thiks they can help.

: Thanks - Tasha!

Hi Tasha..
I have all of the same feelings also..I just went to the doctors this past week...and after a very long time..I finally got a diagnosis..my equilibrium is off due to my ears..he just put me on vibra tabs (which is an antibiotic) and after that I will have to take antivert..it is an anti motion sickness pill..he said that it should put it back on in a few months..sure hope this helps..if you want you can email me..I will be happy to talk to you about this..Ro




Follow Ups




All times are GMT -7. The time now is 11:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!